# SDR P2EA2000V0008

- Difficulty date: February 19, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 23,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q1+Q2 INSPECTION, AFT GALLEY AREA BS 1016 LBL 33 FLOORBEAM WITH CORROSION.  FLOORBEAM REPAIRED IAW EO B737MC53-019/02, BOEING SL 737-SL-53-036 AND DWG NR 65C37528, 65C37472.
